# SDR QXEA200601138

- Difficulty date: April 26, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 11,330 hours, 11,511 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: FA0130
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 9,549 hours, 9,700 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - ON FLIGHT 2310, RETURNED TO FIELD, AFTER TAKEOFF FELT AND HEARD A THUMP FOLLOWED BY AN UPTRIM AND AUTO FEATHER NR 1 ENGINE FAILED, NO FIRE.  RETURNED AND LANDED IN RDD.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
